Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

22 year old having pain in the testicle, groin and hip area and lower abdomen. Weak erections. STD and urine test negative. Reasons?

Hi I am a 22 year old male, and for about a month now I have had pain in my right testicle , groin and hip area as well as occasional pain in the upper right quadrant of my abdomens near the liver . Also, I have noticed that my erections are not as strong or as frequent as they used to be. This whole problem started the day after drinking a lot and having unprotected sex. Have had a urine analysis and std check that have both come back negative. Do you have any idea what might be causing this?
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! Even though the urine test has come out to be negative, you may be having a urinary tract infection, or a direct infection of the genital tract causing inflammation of the testis and epididymis the pain of which can travel to the groin and abdomen due to interrelated innervations. So you should go for a urine culture sensitivity and a culture sensitivity of the semen if need be. If both come to be inconclusive, your doctor may advise you for an emperical broad spectrum antibiotic, with an anti inflammatory drug along with proper scrotal rest and support, which will relieve you of your symptoms. However, even after relief, you are advised to go for a HIV test as you had an unprotected sex. Wishing you an early recovery.
Answered: Mon, 27 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor